Research Repository

Robust H∞ control for linear Markovian jump systems with unknown nonlinearities

Boukas, El-Kebir, Shi, Peng and Nguang, Sing Kiong (2003) Robust H∞ control for linear Markovian jump systems with unknown nonlinearities. Journal of Mathematical Analysis and Applications, 282 (1). pp. 241-255. ISSN 0022-247X

Full text for this resource is not available from the Research Repository.


This paper studies the problem of stochastic stability and disturbance attenuation for a class of linear continuous-time uncertain systems with Markovian jumping parameters. The uncertainties are assumed to be nonlinear and state, control and external disturbance dependent. A sufficient condition is provided to solve the above problem. An H∞ controller is designed such that the resulting closed-loop system is stochastically stable and has a disturbance attenuation γ for all admissible uncertainties. It is shown that the control law is in terms of the solutions of a set of coupled Riccati inequalities. A numerical example is included to demonstrate the potential of the proposed technique.

Item Type: Article
Uncontrolled Keywords: ResPubID19008, H∞ control, Markovian jump parameter, Riccati inequality, stochastic stability, uncertainty
Subjects: Historical > Faculty/School/Research Centre/Department > Institute for Logistics and Supply Chain Management (ILSCM)
Current > FOR Classification > 0103 Numerical and Computational Mathematics
Depositing User: VUIR
Date Deposited: 15 Apr 2011 00:36
Last Modified: 28 Jan 2015 04:21
ePrint Statistics: View download statistics for this item
Citations in Scopus: 54 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar